Title Antipsychotics-Associated Serious Adverse Events inChildren : An Analysis of the FAERS Database

@inproceedings{Kimura2019TitleAS,
  title={Title Antipsychotics-Associated Serious Adverse Events inChildren : An Analysis of the FAERS Database},
  author={Goji Kimura and Kaori Kadoyama and Jonathan Betz Brown and Tsutomu Usui-gun Nakamura and Ikuya Miki and Kohshi Nisiguchi and Toshiyuki Sakaeda and Yasushi Okuno},
  year={2019}
}
Objective: The reports submitted to the US Food and Drug Administration (FDA) Adverse Event Reporting System (FAERS) from 1997 to 2011 were reviewed to assess serious adverse events induced by the administration of antipsychotics to children. Methods: Following pre-processing of FAERS data by elimination of duplicated records as well as adjustments to standardize drug names, reports involving haloperidol, olanzapine, quetiapine, clozapine, ziprasidone, risperidone, and aripiprazole were… CONTINUE READING

Tables from this paper.

References

Publications referenced by this paper.
SHOWING 1-10 OF 32 REFERENCES

Toxicology and overdose of atypical antipsychotics.

  • The Journal of emergency medicine
  • 2012
VIEW 12 EXCERPTS
HIGHLY INFLUENTIAL

Adverse effects of atypical antipsychotics in the elderly. A review

P Gareri, PD Fazio, SD Fazio
  • Drugs Aging
  • 2006
VIEW 4 EXCERPTS
HIGHLY INFLUENTIAL

A comparison of measures of disproportionality for signal detection in spontaneous reporting systems for adverse drug reactions

EP Van Puijenbroek, A Bate, HG Leufkens
  • Pharmacoepidemiol Drug Saf
  • 2002
VIEW 10 EXCERPTS
HIGHLY INFLUENTIAL